# SDR IPXA2016050602998

- Difficulty date: April 14, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48497
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LEFT INBD FLAP UPPER SKIN HAS CORROSION AND HAIL DAMAGE.  R & R LT INBD FLAP ASSY IAW AMM 27-50-20-401-801.
